| Model Number |
TFNT00 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/17/2019
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported that following an intraocular lens (iol) implant procedure, severe glistening appeared after 1 year from surgery.There was no patient harm.Additional information has been requested.There are two medical device reports associated with this patient.This report is associated with the 1st eye.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The product was not returned.A photo was provided in the file.A review for this photo was requested.The review indicated, "this photograph is a blurry image of what may be an iol (intraocular lens) with opaque arcs, within the superior one third of the dark portion of the image.Surrounding this dark portion is a tan/orange color that may be iris.There is glistening that appears to be anterior to the opaque arc.This glistening extends beyond the dark area further indicating that the reflective material is anterior to the dark portion and not likely within the lens".Associated product information was provided.A qualified cartridge, handpiece, and viscoelastic were indicated.Based on the clinical review of the photo, the lens appears to be inside the eye.The review indicates there is glistening that appears to be anterior to the opaque arc.This glistening extends beyond the dark area further indicating that the reflective material is anterior to the dark portion and not likely within the lens.The clinical information review conclusion indicated that: glistening occurs within an intraocular lens secondary to the inherent properties of the iol.This picture appears to show a reflective material anterior to the iol and not within the iol.Unfortunately, the image is not clear and not taken in a manner to accurately make any determination.It is difficult to make a final determination without evaluation of the physical sample.The root cause cannot be determined based on available information.Multiple follow up attempts were made for any additional information.No further information has been provided.If the sample or additional information becomes available, the file will be reopened and updated.The manufacturer internal reference number is: (b)(4).